# SDR AALA2019112509017

- Difficulty date: November 19, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 42,385 hours, 6,265 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 35,796 hours, 5,271 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS  FUMES LIGHTLY AT FWD CABIN AND COCKPIT AND STRONGER FUMES IN AFT CABIN POST OP. DIRTY SOCK TYPE SMELL. STARTED WITH TAKEOFF AND WAS GONE ABOUT 10-12 MINS LATER CLIMBING THRU APPRO FL 220. MAINTENANCE JOB CARD 33L00021001. FOUND SOURCE TO BE ENGINE #2. SUSPECTED TO HAVE OIL CONTAMINATION FROM THE FRONT BEARING HOUSING WEEP HOLE.***SUPPLEMENTAL INFORMATION: MAINTENANCE ACCOMPLISHED EA 300567, FOUND NO OIL DRIP WITHIN 4 HOURS. ENGINE CLEARED FOR SERVICE.
